# SDR YENA20160714655

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 27,602 hours, 17,044 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE CHECK, CORROSION WAS FOUND ON LT SHEAR TIE AT FRAME 75 BETWEEN STR 29L AND 29R.  REMOVED AND REPLACED THE SHEAR TIE.
